# SDR CNMA2014040001

- Difficulty date: April 14, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N342AX
- Make and model: Boeing 767328
- Aircraft serial: 27136
- Aircraft time: 76,395 hours, 12,910 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Inoperative
- Location: Slide
- Component: Slide
- Component part number: 7A14894
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPS CHECK OF ESCAPE SLIDE SYSTEM, ESCAPE SLIDE OPERATED AS REQUIRED, BUT THE SLIDE LIGHTS DID NOT ACTIVATE DURING REVIEW.  IT WAS FOUND THAT THE ACTIVATION LANYARD APPEARED TO BE TOO LONG WHEN THE SLIDE WAS FULLY DEPLOYED TO ACTIVATE THE LIGHTS.  REPLACED SLIDE/RAFT ASSY IAW AMM 25-66-00/201.
